W.Y.C. Chen, H.Y. Gao, K.Q. Ji and M.Y.X. Li,
A unification of two refinements of Euler's partition theorem,
Ramanujan J. 23(1) (2010) 137-149.

Cited by


  1. W.Y. C. Chen, Ae Ja Yee and A.J.W. Zhu, Euler's partition theorem with upper bounds on multiplicities, Electron. J. Combin. 19 (2012) Paper 41, 15 pp.

  2. Se-jin Oh, The Andrews-Olsson identity and Bessenrodt insertion algorithm on Young walls, European J. Combin. 43 (2015) 8-31.

  3. X.H. Xiong, Euler's partition theorem for all moduli and new companions to Rogers-Ramanujan-Andrews-Gordon identities, arXiv:1607.07583.